Digitale Bibliotheek
Sluiten Bladeren door artikelen uit een tijdschrift
     Tijdschrift beschrijving
       Alle jaargangen van het bijbehorende tijdschrift
         Alle afleveringen van het bijbehorende jaargang
                                       Alle artikelen van de bijbehorende aflevering
 
                             122 gevonden resultaten
nr titel auteur tijdschrift jaar jaarg. afl. pagina('s) type
1 A combinatorial algorithm for weighted stable sets in bipartite graphs Faigle, Ulrich
2006
1-10 9 p. 1380-1391
12 p.
artikel
2 Acyclic edge coloring of planar graphs with Δ colors Hudák, Dávid
2012
1-10 9 p. 1356-1368
13 p.
artikel
3 Advances in graph drawing: The 11th International Symposium on Graph Drawing Liotta, Giuseppe
2007
1-10 9 p. 1077-
1 p.
artikel
4 A generalization of Sperner’s theorem and an application to graph orientations Qian, Jianguo
2009
1-10 9 p. 2170-2176
7 p.
artikel
5 Algorithmic aspects of a general modular decomposition theory Bui-Xuan, B.-M.
2009
1-10 9 p. 1993-2009
17 p.
artikel
6 A modified greedy algorithm for dispersively weighted 3-set cover Fujito, Toshihiro
2006
1-10 9 p. 1392-1400
9 p.
artikel
7 An analysis of the size of the minimum dominating sets in random recursive trees, using the Cockayne–Goodman–Hedetniemi algorithm Cooper, Colin
2009
1-10 9 p. 2010-2014
5 p.
artikel
8 An annotated bibliography of combinatorial optimization problems with fixed cardinality constraints Bruglieri, Maurizio
2006
1-10 9 p. 1344-1357
14 p.
artikel
9 An approximation algorithm for multidimensional assignment problems minimizing the sum of squared errors Kuroki, Yusuke
2009
1-10 9 p. 2124-2135
12 p.
artikel
10 An axiomatization of the median procedure on the n -cube Mulder, Henry Martyn
2011
1-10 9 p. 939-944
6 p.
artikel
11 A new time-discretization for delay multiple-input nonlinear systems using the Taylor method and first order hold Zhang, Yuanliang
2011
1-10 9 p. 924-938
15 p.
artikel
12 An improved bound for the stepping-up lemma Conlon, David
2013
1-10 9 p. 1191-1196
6 p.
artikel
13 An integer L -shaped algorithm for the Dial-a-Ride Problem with stochastic customer delays Heilporn, Géraldine
2011
1-10 9 p. 883-895
13 p.
artikel
14 An odd kind of BCH code Ho, Shan-Yuan
2013
1-10 9 p. 1216-1220
5 p.
artikel
15 A note on connected dominating sets of distance-hereditary graphs Schaudt, Oliver
2012
1-10 9 p. 1394-1398
5 p.
artikel
16 Approximation algorithms for the 2-peripatetic salesman problem with edge weights 1 and 2 Baburin, A.E.
2009
1-10 9 p. 1988-1992
5 p.
artikel
17 Approximation algorithms for the single allocation problem in hub-and-spoke networks and related metric labeling problems Iwasa, Masaru
2009
1-10 9 p. 2078-2088
11 p.
artikel
18 Area-efficient planar straight-line drawings of outerplanar graphs Garg, Ashim
2007
1-10 9 p. 1116-1140
25 p.
artikel
19 A survey on proper codes Dodunekova, R.
2008
1-10 9 p. 1499-1509
11 p.
artikel
20 Barycentric systems and stretchability de Fraysseix, Hubert
2007
1-10 9 p. 1079-1095
17 p.
artikel
21 Bounded-hops power assignment in ad hoc wireless networks Calinescu, G.
2006
1-10 9 p. 1358-1371
14 p.
artikel
22 Bounds for the b -chromatic number of G − v Balakrishnan, R.
2013
1-10 9 p. 1173-1179
7 p.
artikel
23 Calculating the extremal number ex ( v ; { C 3 , C 4 , … , C n } ) Tang, Jianmin
2009
1-10 9 p. 2198-2206
9 p.
artikel
24 Characterization of common-edge sigraph Sinha, Deepa
2013
1-10 9 p. 1275-1285
11 p.
artikel
25 Characterization of signed line digraphs Acharya, Mukti
2013
1-10 9 p. 1170-1172
3 p.
artikel
26 Clawfreeness of the powers of a graph Bahls, Patrick
2012
1-10 9 p. 1390-1393
4 p.
artikel
27 Clutter nonidealness Argiroffo, G.
2006
1-10 9 p. 1324-1334
11 p.
artikel
28 Coding for a multiple access OR channel: A survey Győri, Sándor
2008
1-10 9 p. 1407-1430
24 p.
artikel
29 Complexity results on restricted instances of a paint shop problem for words Bonsma, P.
2006
1-10 9 p. 1335-1343
9 p.
artikel
30 Construction of binary and ternary self-orthogonal linear codes Kohnert, Axel
2009
1-10 9 p. 2118-2123
6 p.
artikel
31 Contents 2009
1-10 9 p. v-vi
nvt p.
artikel
32 Contents 2010
1-10 9 p. v-
1 p.
artikel
33 Contents 2012
1-10 9 p. v-
1 p.
artikel
34 Contents 2011
1-10 9 p. v-
1 p.
artikel
35 Contents 2006
1-10 9 p. vii-viii
nvt p.
artikel
36 Contents 2007
1-10 9 p. v-
1 p.
artikel
37 Contents 2008
1-10 9 p. v-vi
nvt p.
artikel
38 Deterministic symmetric rendezvous with tokens in a synchronous torus Kranakis, Evangelos
2011
1-10 9 p. 896-923
28 p.
artikel
39 Double-super-connected digraphs Liu, Juan
2010
1-10 9 p. 1012-1016
5 p.
artikel
40 Drawing c-planar biconnected clustered graphs Nagamochi, Hiroshi
2007
1-10 9 p. 1155-1174
20 p.
artikel
41 Dynamically maintaining split graphs Heggernes, Pinar
2009
1-10 9 p. 2057-2069
13 p.
artikel
42 Editorial Board 2013
1-10 9 p. v-vi
nvt p.
artikel
43 Editorial Board 2006
1-10 9 p. v-vi
nvt p.
artikel
44 Erratum to “An improved randomized approximation algorithm for maximum triangle packing” [Discrete Appl. Math. 157 (2009) 1640–1646] Chen, Zhi-Zhong
2010
1-10 9 p. 1045-1047
3 p.
artikel
45 Feasibility of motion planning on acyclic and strongly connected directed graphs Wu, Zhilin
2010
1-10 9 p. 1017-1028
12 p.
artikel
46 Filling of a given boundary by p-gons and related problems Dutour Sikirić, Mathieu
2008
1-10 9 p. 1518-1535
18 p.
artikel
47 Finding the maximum and minimum elements with one lie Gerbner, Dániel
2010
1-10 9 p. 988-995
8 p.
artikel
48 Full friendly index set — I Sinha, Deepa
2013
1-10 9 p. 1262-1274
13 p.
artikel
49 Fully polynomial time approximation scheme for the total weighted tardiness minimization with a common due date Kacem, Imed
2010
1-10 9 p. 1035-1040
6 p.
artikel
50 General graph pebbling Hurlbert, Glenn
2013
1-10 9 p. 1221-1231
11 p.
artikel
51 General theory of information transfer: Updated Ahlswede, Rudolf
2008
1-10 9 p. 1348-1388
41 p.
artikel
52 Girth of { C 3 , … , C s } -free extremal graphs Abajo, E.
2012
1-10 9 p. 1311-1318
8 p.
artikel
53 Guest editor listing 2006
1-10 9 p. 1316-
1 p.
artikel
54 Guest Editors 2008
1-10 9 p. 1345-
1 p.
artikel
55 Guest editors 2007
1-10 9 p. 1078-
1 p.
artikel
56 Guide for authors 2006
1-10 9 p. I-IV
nvt p.
artikel
57 Hamiltonian path saturated graphs with small size Dudek, Aneta
2006
1-10 9 p. 1372-1379
8 p.
artikel
58 Integral point sets over Z n m Kohnert, Axel
2009
1-10 9 p. 2105-2117
13 p.
artikel
59 Intersection models of weakly chordal graphs Golumbic, Martin Charles
2009
1-10 9 p. 2031-2047
17 p.
artikel
60 k -restricted edge-connectivity in triangle-free graphs Holtkamp, Andreas
2012
1-10 9 p. 1345-1355
11 p.
artikel
61 k -tuple total domination in graphs Henning, Michael A.
2010
1-10 9 p. 1006-1011
6 p.
artikel
62 Large convex cones in hypercubes Füredi, Zoltán
2008
1-10 9 p. 1536-1541
6 p.
artikel
63 Levon H. Khachatrian Aydinian, Harout
2008
1-10 9 p. 1346-1347
2 p.
artikel
64 Log-concavity, ultra-log-concavity, and a maximum entropy property of discrete compound Poisson measures Johnson, Oliver
2013
1-10 9 p. 1232-1250
19 p.
artikel
65 Maximal independent sets in the covering graph of the cube Duffus, Dwight
2013
1-10 9 p. 1203-1208
6 p.
artikel
66 Merging covering arrays and compressing multiple sequence alignments Ronneseth, Andreas H.
2009
1-10 9 p. 2177-2190
14 p.
artikel
67 Minimal polynomials of the modified de Bruijn sequences Kyureghyan, Gohar M.
2008
1-10 9 p. 1549-1553
5 p.
artikel
68 Minimum degree conditions for H -linked graphs Kostochka, Alexandr
2008
1-10 9 p. 1542-1548
7 p.
artikel
69 Monochromatic empty triangles in two-colored point sets Pach, János
2013
1-10 9 p. 1259-1261
3 p.
artikel
70 Multiple packing in sum-type metric spaces Ahlswede, Rudolf
2008
1-10 9 p. 1469-1477
9 p.
artikel
71 New results for the Longest Haplotype Reconstruction problem Dondi, Riccardo
2012
1-10 9 p. 1299-1310
12 p.
artikel
72 Noncrossing Hamiltonian paths in geometric graphs Černý, Jakub
2007
1-10 9 p. 1096-1105
10 p.
artikel
73 [No title] Kleitman, Daniel J.
2013
1-10 9 p. 1169-
1 p.
artikel
74 Numerical characterization of n -cube subset partitioning Sahakyan, H.
2009
1-10 9 p. 2191-2197
7 p.
artikel
75 On generalized Fibonacci numbers and k -distance K p -matchings in graphs Włoch, Andrzej
2012
1-10 9 p. 1399-1405
7 p.
artikel
76 On k-planar crossing numbers Shahrokhi, Farhad
2007
1-10 9 p. 1106-1115
10 p.
artikel
77 Online scheduling with general machine cost functions Imreh, Cs.
2009
1-10 9 p. 2070-2077
8 p.
artikel
78 On maximum independent sets in P 5 -free graphs Randerath, Bert
2010
1-10 9 p. 1041-1044
4 p.
artikel
79 On non-rank facets of stable set polytopes of webs with clique number four Pêcher, Arnaud
2006
1-10 9 p. 1408-1415
8 p.
artikel
80 On perfect binary codes Solov’eva, Faina I.
2008
1-10 9 p. 1488-1498
11 p.
artikel
81 On plane graphs with link component number equal to the nullity Lin, Yuefeng
2012
1-10 9 p. 1369-1375
7 p.
artikel
82 On some algorithmic problems regarding the hairpin completion Manea, Florin
2009
1-10 9 p. 2143-2152
10 p.
artikel
83 On some properties of base-matroids Maffioli, F.
2006
1-10 9 p. 1401-1407
7 p.
artikel
84 On the connectivity of close to regular multipartite tournaments Volkmann, Lutz
2006
1-10 9 p. 1437-1452
16 p.
artikel
85 On the correlation of binary sequences Ahlswede, R.
2008
1-10 9 p. 1478-1487
10 p.
artikel
86 On the diameter and girth of zero-divisor graphs of posets Alizadeh, M.
2012
1-10 9 p. 1319-1324
6 p.
artikel
87 On time-relaxed broadcasting networks Yao, Tianxing
2010
1-10 9 p. 1029-1034
6 p.
artikel
88 Optimal matrix-segmentation by rectangles Engel, Konrad
2009
1-10 9 p. 2015-2030
16 p.
artikel
89 Orthogonal covers by multiplication graphs Gronau, Hans-Dietrich O.F.
2009
1-10 9 p. 2048-2056
9 p.
artikel
90 Out-arc pancyclicity of vertices in tournaments Guo, Qiaoping
2010
1-10 9 p. 996-1005
10 p.
artikel
91 Packing and covering tetrahedra Ghosh, S.K.
2013
1-10 9 p. 1209-1215
7 p.
artikel
92 Path-fan Ramsey numbers Salman, A.N.M.
2006
1-10 9 p. 1429-1436
8 p.
artikel
93 Periodicity and repetitions in parameterized strings Apostolico, Alberto
2008
1-10 9 p. 1389-1398
10 p.
artikel
94 Preface Brandstädt, Andreas
2009
1-10 9 p. 1979-
1 p.
artikel
95 Preface Faigle, Ulrich
2006
1-10 9 p. 1315-
1 p.
artikel
96 Preface Ahlswede, Rudolf
2008
1-10 9 p. 1343-1344
2 p.
artikel
97 Queue layouts of iterated line directed graphs Hasunuma, Toru
2007
1-10 9 p. 1141-1154
14 p.
artikel
98 Ratewise-optimal non-sequential search strategies under constraints on the tests Ahlswede, Rudolf
2008
1-10 9 p. 1431-1443
13 p.
artikel
99 Reconstruction of a graph from 2-vicinities of its vertices Levenshtein, Vladimir
2008
1-10 9 p. 1399-1406
8 p.
artikel
100 Recursive constructions of N -polynomials over GF ( 2 s ) Kyuregyan, Melsik K.
2008
1-10 9 p. 1554-1559
6 p.
artikel
101 Relaxation procedures on graphs Wegert, Elias
2009
1-10 9 p. 2207-2216
10 p.
artikel
102 Restricted arc-connectivity of generalized p -cycles Balbuena, C.
2012
1-10 9 p. 1325-1332
8 p.
artikel
103 Searching with lies under error cost constraints Ahlswede, Rudolf
2008
1-10 9 p. 1444-1460
17 p.
artikel
104 Size of downsets in the pushing order and a problem of Berlekamp Tamm, Ulrich
2008
1-10 9 p. 1560-1566
7 p.
artikel
105 Some approaches for solving the general ( t , k ) -design existence problem and other related problems Bhattacharya, Amitava
2013
1-10 9 p. 1180-1186
7 p.
artikel
106 Some recent results on Ramsey-type numbers Dudek, Andrzej
2013
1-10 9 p. 1197-1202
6 p.
artikel
107 Sperner type theorems with excluded subposets Katona, Gyula O.H.
2013
1-10 9 p. 1251-1258
8 p.
artikel
108 Subgroups as efficient dominating sets in Cayley graphs Tamizh Chelvam, T.
2013
1-10 9 p. 1187-1190
4 p.
artikel
109 Subpancyclicity of line graphs and degree sums along paths Xiong, Liming
2006
1-10 9 p. 1453-1463
11 p.
artikel
110 The Banzhaf power index for ternary bicooperative games Bilbao, J.M.
2010
1-10 9 p. 967-980
14 p.
artikel
111 The complexity of minimizing the number of shape matrices subject to minimal beam-on time in multileaf collimator field decomposition with bounded fluence Kalinowski, Thomas
2009
1-10 9 p. 2089-2104
16 p.
artikel
112 The edge-diametric theorem in Hamming spaces Bey, Christian
2008
1-10 9 p. 1510-1517
8 p.
artikel
113 The game chromatic index of forests of maximum degree Δ ⩾ 5 Andres, Stephan Dominique
2006
1-10 9 p. 1317-1323
7 p.
artikel
114 The incidence game chromatic number Andres, Stephan Dominique
2009
1-10 9 p. 1980-1987
8 p.
artikel
115 The minimum identifying code graphs Raspaud, André
2012
1-10 9 p. 1385-1389
5 p.
artikel
116 Tree 3-spanners in 2-sep directed path graphs: Characterization, recognition, and construction Panda, B.S.
2009
1-10 9 p. 2153-2169
17 p.
artikel
117 T-shift synchronization codes Ahlswede, R.
2008
1-10 9 p. 1461-1468
8 p.
artikel
118 t -wise balanced designs Laue, Reinhard
2009
1-10 9 p. 2136-2142
7 p.
artikel
119 Uniform election in trees and polyominoids El Hibaoui, A.
2010
1-10 9 p. 981-987
7 p.
artikel
120 Vertex and edge Padmakar–Ivan indices of the generalized hierarchical product of graphs Pattabiraman, K.
2012
1-10 9 p. 1376-1384
9 p.
artikel
121 Well-covered graphs and factors Randerath, Bert
2006
1-10 9 p. 1416-1428
13 p.
artikel
122 Wiener index of some graph operations Eliasi, Mehdi
2012
1-10 9 p. 1333-1344
12 p.
artikel
                             122 gevonden resultaten
 
 Koninklijke Bibliotheek - Nationale Bibliotheek van Nederland